# SDR FDEA202210222643

- Difficulty date: October 22, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 75,424 hours, 29,672 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 112N7001
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PYLON DRAG LINK FITTING HAS CORROSION IN 5EA HOLES IN FITTING LAYER ONLY.   HOLE NUMBERS 1,3,8,10, AND 15. COMPLIED WITH EA F-5730-T0370901 PT1 WINGS - PLATES AND SKIN AT PYLON DRAG FITTING,   CORROSION FINDINGS. THIS EA DEVIATES FROM EO F-5730-E0340076.  MAJOR REPAIR.
